Solutions de viscosité des équations de Hamilton-Jacobi du premier ordre et applications
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1983-1984), Exposé no. 6, 12 p.
@article{SEDP_1983-1984____A6_0,
     author = {Lions, Pierre-Louis},
     title = {Solutions de viscosit\'e des \'equations de {Hamilton-Jacobi} du premier ordre et applications},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:6},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1983-1984},
     zbl = {0595.35023},
     mrnumber = {811649},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1983-1984____A6_0/}
}
TY  - JOUR
AU  - Lions, Pierre-Louis
TI  - Solutions de viscosité des équations de Hamilton-Jacobi du premier ordre et applications
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:6
PY  - 1983-1984
DA  - 1983-1984///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1983-1984____A6_0/
UR  - https://zbmath.org/?q=an%3A0595.35023
UR  - https://www.ams.org/mathscinet-getitem?mr=811649
LA  - fr
ID  - SEDP_1983-1984____A6_0
ER  - 
Lions, P-L. Solutions de viscosité des équations de Hamilton-Jacobi du premier ordre et applications. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1983-1984), Exposé no. 6, 12 p. http://www.numdam.org/item/SEDP_1983-1984____A6_0/

[1] G. Barles: Existence results for first order Hamilton-Jacobi equations. In These 3e cycle, Univ. Paris IX-Daphine, 1983. A paraître dans Trans. Amer. Math. Soc.

[2] E.N. Barron, L.C. Evans et R. Jensen: Viscosity solutions of Isaac's equations and differential games with Lipschitz controls. A paraître dans J. Diff. Eq. | Zbl 0548.90104

[3] M.G. Grandall, L.C. Evans et P-L. Lions: Some properties of viscosity solutions of Hamilton-Jacobi equations. A paraître dans Trans. Amer. Math.Soc | Zbl 0543.35011

[4] M.G. Grandall et P-L. Lions: Conditions d'unicité pour les solutions généralisées des équations de Hamilton-Jacobi du premier ordre: C.R.A.S. Paris, 292 (1981), p. 183-186. | MR 610314 | Zbl 0469.49023

[5] M.G. Grandall et P-L. Lions: Viscosity solutions of Mamilton-Jacobi equations. Trans. Amer. Math. Soc., 277 (1983), p. 1-42. | MR 690039 | Zbl 0599.35024

[6] M.G. Grandall et P.L. Lions: Solutions de viscosité non bornées des équations de Hamilton-Jacobi du premier ordre. C.R.A.S. Paris 1984; et article détaillé en préparation. | Zbl 0565.49022

[7] M.G. Grandall et P-L. Lions: Two approximations of solutions of Hamilton-Jacobi equations. Maths. Comp., à paraître. | Zbl 0556.65076

[8] L.C. Evans et P.E. Souganidis: Differential games and representations formulas for solutions of Hamilton-Jacobi-Isaacs equations. MRC Report #2452, Univ. of Wisconsin- Madison, 1983. | MR 756158

[9 ] W.H. Fleming: The Cauchy problem for degenerate parabolic equations. J. Math. Mech., 13 (1964), p. 987-1008. | MR 179473 | Zbl 0192.19602

[10] W.H. Fleming: The Cauchy problem for a nonlinear first order partial differential equation. J. Diff. Eq., 5 (1969), p. 515-530. | MR 235269 | Zbl 0172.13901

[11] A. Friedman: The Cauchy problem for first order partial dif f erential equations Ind. Univ. Math. J., 23, (1973), p. 27-40. | MR 326136 | Zbl 0243.35014

[12] D. Gilbarg et N.S. Trudinger: Elliptic partial differential equations of second order. Springer, Berlin, 1977. | MR 473443 | Zbl 1042.35002

[13] H. Ishii; Uniqueness of unbounded viscosity solutions of Hamilton-Jacobi equations. Preprint. | MR 756156 | Zbl 0551.49016

[14] S.N. Kružkov: Generalized solutions of nonlinear first order equations and of several variables. I, Mat. Sb., 70(112) (1966), p. 394-415; II, Math. USSR Sbornik, 1 (1967), p. 93-116. | MR 199543 | Zbl 0164.40802

[15] S.N. Kružkov: Generalized solutions of the Hamilton-Jacobi equations of Eikonal type. I, Math. USSR Sbornik, 27 (1975), p. 406 - 446. | Zbl 0369.35012

[16] O.A. Ladyzenskaya et N.N. Ural'Tseva: Linear and quasilinear elliptic equations. Academic Press, New-York, 1968. | MR 244627 | Zbl 0164.13002

[17] P-L. Lions: Generalized solutions of Hamilton-Jacobi equations. Pitman, Londres, 1982. | MR 667669 | Zbl 0497.35001

[18] P-L. Lions: Existence results for first order Hamilton-Jacobi equations. Ric. Mat., 1983. | MR 740198 | Zbl 0552.70012

[19] P-L. Lions: Résolution de problèmes quasilinéaires. Arch. Rat. Mech. Anal., 74 (1980), p. 335-354. | MR 588033 | Zbl 0449.35036

[20] P-L. Lions et M. Nisio: A uniqueness result for the semigroup associated with the Hamilton-Jacobi-Bellman operator. Proc. Japan Acad., 58 (1982), p. 273-276. | MR 682680 | Zbl 0516.93065

[21] P-L. Lions, G. Papanicolaou et S.R.S. Varadhan: travail en préparation.

[22] J. Serrin: The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables. Philos.Trans.Roy. Soc, London. Ser. A, 264 (1969), p. 413-496. | MR 282058 | Zbl 0181.38003

[23] P.E. Souganidis: Existence of viscosity solutions of Hamilton-Jacobi equations. J. Diff. Eq., à paraître. | Zbl 0506.35020

[24] P.E. Souganidis: Thesis, Univ. of Wisconsin -Madison, 1983.